# SDR ABXA20231012199

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 88,591 hours, 30,476 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12T47022B767
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 88,591 hours, 30,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECKC18 AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED CORROSION ON THE LOWER SURFACE OF THE RIGHT WING BOTTOM SKIN PANEL #2 (PIN L L2T4702-2) BETWEEN RIBS 31-32 AT THE REAR SPAR. THE CORROSION WA REMOVED BY BLENDING PER B767-300 SRM 57-20-01, AND FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. AN ULTRASONIC (UT) INSPECTION WAS ACCOMPLISHED TO DETERMINE THE MINIMAL REMAINING MATERIAL THICKNESS A,,T.)D RESULT WERE RECORDED IN A 0.5'' X 0.5'' GRID PATTERN. INSPECTION REPORTED 0.076" REMAINING MATERIAL THICKNE. SAT THE THINNEST LOCATION FROM 0.200" NOMINAL (REMOVED 0.124") AS SHOWN IN FIGURE 2. ALL FASTYNERS COMMON TO REWORKED AREAS WERE REMOVED AND HFEC ROTA-PROBE INSPECTED(NO FINDINGS). AN HFEC URFACE CAN INSPECTION WAS ACCOMPLISHED PER 767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS NOTED. THIS REA PRNVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT LOCATION, AND APPROVED BY FLIGHT VEHICLES CONSULTING.REPAIRED IAW ABX REA-5725-65145-00.
